ISSN: 1813-0410

Author : N. Ahmed, Alauldin

Redundancy for Solving Degeneracy Systems

Iraq Tariq Abbas; Alauldin N. Ahmed

journal of kerbala university, 2010, Volume 6, Issue 3, Pages 1-8

A new approach for solving degenerate linear system, is developed, by constructing new rules, making use of the philosophy of redundancy constraints, whether the selective pivot degenerate constraint is active or not, A good results have been obtain compared with the lowest-index rules for solving such problems.